Because of its neurocognitive enhancing effects, Gingko biloba has emerged as amongst the most commonly used herbal products. We report a liver transplant recipient with potentially life-threatening toxicity resulting from Gingko biloba use. Seven days after a second liver transplantation for recurrent hepatitisB virus infection, subphrenic hematoma was documented in a 59-year-old Korean patient. Failure to control bleeding with CT-guided drainage necessitated exploratory laparotomy for the evacuation of a large subphrenic hematoma. Three weeks later, an episode of vitreous hemorrhage was documented. Unbeknownst to his care providers, the patient had been consuming Gingko biloba throughout the postoperative period. No further bleeding episodes occurred after the cessation of Gingko biloba use. Unrecognized use of herbal products may be associated with serious side effects and adverse clinical sequelae in transplant recipients. Given their increasing popularity, the use of herbal products should be routinely sought as part of the history in transplant recipients.